Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes peeling of finger hands?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1919 Questions
Question
For the past couple of days my hands mainly fingers started to peel. No itch pain and burn. Not on medications. Just peeling hands
Posted Thu, 28 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Johny Chacko 1 hour later
Brief Answer:
Recurrent Focal palmar peeling

Detailed Answer:
Hello,

Welcome to healthcare magic forum.

I have gone through your history and seen the good picture attached.

I would consider the diagnosis of a condition called as " Recurrent focal palmar peeling". It is a skin disorder in which, as the name explains, the skin on the palms peels off without any cause. It is more common in individuals who have a tendency for allergies like childhood asthma or nasal allergies.

You could use a moisturizer containing urea and lactic acid as the key ingredients 3-4 times a day.

The condition will resolve spontaneously within 10-15 days.

Hope this helps you.

Take care.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by
 
Follow-up: What causes peeling of finger hands? 2 minutes later
Thanks !
 
 
Answered by Dr. Johny Chacko 1 hour later
Brief Answer:
Welcome

Detailed Answer:
You are welcome.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor